# SDR TWAA0020101

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,346 hours, 9,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WAS INOPERATIVE AFT OF THE LT NR 1 CABIN DOOR.  EGRESS LIGHTS WERE MISSING AT SEATS 5JH, 37JH, 32CA, AND 22JH. REPLACED THE LAMP AT THE L1 DOOR, PN 767. REPLACED THE EGRESS LAMP ASSEMBLY PN 8074-1, 8075-1 OR 8076-1, AS NEEDED.  CHECK-C 9-23-99.
